# SDR DL72W960739

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-2 LETTER CHECK, .25 INCH CRACK IN MAIN ENTRY DOOR OUTER DOOR SKIN AT UPPER HINGE CUTOUT LOWER AFT CORNER.  REPAIRED PER M/M 52-11-01.
